U.S. doctors online nowAsk doctors free
A 46-year-old member asked:

Can you tell me is diarrhea a common problem with rheumatoid arthritis and the medicine remicade (infliximab)?

1 doctor answer1 doctor weighed in
Dr. Steven Brown
Hand Surgery 39 years experience
Not typically: Gi problems can result from Remicade (infliximab) but typically are constipation, possible liver disfunction or infection related. Studies done show no difference in incidence of diarrhea between Remicade (infliximab) and placebo.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.